# SDR 0000621229

- Difficulty date: February 2, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- Aircraft time: 103,332 hours, 25,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, SEVERAL STIFFENERS WERE FOUND TO BE CORRODED ON AT BS 2007 AFT PRESSURE BULKHEAD.  REPAIRED PER EA 172806.
